Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567074
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jonathan Brezin
Title: Harmonic analysis on compact solvmanifolds
Additional book information: Lecture Notes in Math., vol. 602, Springer-Verlag, Berlin, Heidelberg, New York, 1977, v + 177 pp.

References [Enhancements On Off] (What's this?)

  • Lawrence Corwin, $L^{2}(G_{Q}\backslash G_{A})$ is not always multiplicity-free, Proc. Amer. Math. Soc. 56 (1976), 329–332. MR 399370, DOI 10.1090/S0002-9939-1976-0399370-9
  • George W. Mackey, The theory of unitary group representations, Chicago Lectures in Mathematics, University of Chicago Press, Chicago, Ill.-London, 1976. Based on notes by James M. G. Fell and David B. Lowdenslager of lectures given at the University of Chicago, Chicago, Ill., 1955. MR 0396826
  • Calvin C. Moore, Decomposition of unitary representations defined by discrete subgroups of nilpotent groups, Ann. of Math. (2) 82 (1965), 146–182. MR 181701, DOI 10.2307/1970567
  • G. D. Mostow, Representative functions on discrete groups and solvable arithmetic subgroups, Amer. J. Math. 92 (1970), 1–32. MR 271267, DOI 10.2307/2373495

  • Review Information:

    Reviewer: Roger Howe
    Journal: Bull. Amer. Math. Soc. 84 (1978), 671-674